# SDR GTIA030358

- Difficulty date: May 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT FUSELAGE STATION 1380 RIGHT SIDE CORRODED AT INTERCOSTAL AND ANGLE SUPPORT 'T' CAP.  DRILLED AND LOCATED NEW ANGLE.  INSTALLED NEW ANGLE.  (M)
